Product Type: Boots Pain Relief
Newest Review: ... same basic information on there. The active ingredient in these is 500mg of paracetamol per caplet so it might not be suitable for all user... more
AN OLDIE BUT A GOODIE
Boots Paracetamol Caplets
Member Name: 2night
Boots Paracetamol Caplets
Date: 14/02/12, updated on 28/08/12 (77 review reads)
Advantages: Easy to swallow
Disadvantages: Limited pain relief
Paracetamol, one of the best know pain medications. And even though it is a mild pain reliving medication it's strength should not be underestimated. Paracetamol is also known as acetaminophen, although this term is more commonly used in the United States, the reason I'm telling you this is it is very important that you be aware of what's in your medication. Never take these caplets for example and then take another product containing even the smallest amount of paracetamol / Acetaminophen. This is one of the easiest substances to cause harm to your body and cause it quickly. Also if you are taking blood thinning pills you should NOT take these PLEASE CONSULT YOUR GP. (you would never guess I have studied this medication would you?)
Now for this particular product. I have bought these Boots own brand 500mg Paracetamol caplets on a few occasions and have found them to be of good quality. As I already said this isn't the strongest of medications when it comes to killing pain, it does be prescribed for the treatment of such things as toothache, period pain, arthritic pain and even migraine. But in my opinion there are far better medications available that are far better at treating these ailments.
I use paracetamol as an effective treatment for cold and flu like symptoms. That's why it's the main ingredient in so many cold and flu remedies such as Lemsip. Paracetamol is wonderful at treating a high fever and can successfully suppress the feeling of nausea.
After a bad case of food poisoning I was doubled over vomiting and my mouth wasn't the only orifice working hard that night (sorry for the mental image). Even swallowing my own saliva would make me vomit uncontrollably and it was impossible for me to keep fluids down. So I took two of these and sipped tiny amounts of water every one or two minutes. I was amazed by how wonderfully this under appreciated drug worked. It did in fact lower my temperature and the thing I was most grateful for was that it completely stopped my dry retching (I hope you have never experienced vomiting to the extent that your stomach is completely empty and all you can bring up is brightly coloured yellow bile, time and time again). To think this medication, that most people only look at as a pain killer could give such quick and strong relief was totally amazing.
You get sixteen caplets in the light blue and White cardboard box which contains two blister pack, foil trays each containing eight caplets in their own individual pouch. Also there is an information leaflet contained for you to read. I always recommend reading these short leaflets especially if it's your first time using the product. But even if you have used them before I still recommend giving it a quick look over as new side effects are added without notice and it may have changed since your last purchase.
The dosage is one to two caplets every four to six hours as needed and no more than than eight to be taken during any twenty four hour period.
The caplets are very easy to swallow, I find them even easier than the traditional pill form. I take them with a large glass of water as with any medication the more water you take, the better.
Now for the best news. They only cost 45p from Boots of course. That's 45p for 16 you don't get much nowadays for under 50p and especially not medication.I know there are even cheaper alternatives like shopping centre own brands. But Boots are for me a little bit more trustworthy when it come to quality of their products. Overall I find these to be well worth having in your medicine cabinet.
Thanks for reading :0) 2night.
These can be purchased in most Boots stores and cost 45p for a box of 16
Summary: Great for cold And flu treatment
More reviews in the field of Pain Relief
- My daughter's 'magic' cream
- 45 pennies well spent
- Helping to ease my muscular pain
- A sort of effective pain relief
- Beat pain away with these.
- Blast your injury away
- Easier to take compared to tablets
- Why is the world running out of aspirin? ... 'cos the 'parrots-eat-em-all'
- I love the smell of tiger balm in the morning
- Easy to swallow
- Icy Hot Extra Strength Pain Relieving Cream
- Icy Hot Extra Strength Pain Relieving Balm
- Solpadeine Migraine Ibuprofen & Codeine Tablets
- Solpadeine Plus Tablets
- Star Balm Massage Oil
- Star Balm Muscle Spray
- Star Balm Muscles & Joints Red Balm
- Icy Hot Extra Strength Medicated Patch Xl Back & Large Areas 3 Patches
- Icy Hot Maximum Strength Medicated Pain Relief Spray
- Icy Hot Maximum Strength Medicated Sleeve Ankles, Elbows & Knees Large 3 Sleeves